# SDR SWAA060486

- Difficulty date: February 7, 2006
- Submitted: February 9, 2006
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 24,332 hours, 14,003 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, L1 DOOR EMERGENCY EVAC SLIDE FELL OUT WHEN DOOR OPENED.  REINSTALLED SLIDE PER MM.
